# SDR CA131101005

- Difficulty date: October 31, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 208B
- Aircraft time: 7,852 hours
- Engine: Pwa PT6A114A
- Propeller: Mcauly 3GFR34C703
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 0110088210
- Condition: Failed
- Part time: 326 hours
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AHARS 1 FAIL MESSAGE ON G600 UPON START UP.  X PRESENT OVER GS, TAS, OAT.
